MathSciNet Relay Station
MathSciNet bibliographic data
MR1417317 05E10 (49Q10 60C05)
Logan, B. F.; Shepp, L. A. A variational problem for random Young tableaux. Advances in Math. 26 (1977), no. 2, 206–222.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement